MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: australia.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa) plan/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 25-feb-2026 and investigation completed on 12-mar-2026, this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The reference samples were visually inspected and tested for flow, leak test.All test results were within specifications.The batch record 6001065 was verified and it was found within specifications.This investigation has been updated because the malfunction code changed, which requires additional activities not included in the original investigation dated 14-nov 2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 11-mar-2026 against lot number 6001065 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The review confirmed that lot 6001065 and the identified failure mode are not associated with any non-conformance report (ncr)s or corrective and preventive action (capa) plan of the same or similar nature.Similar complaints search: a query was run in the eqms on 11-mar-2026 against lot number criteria equal 6001065 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The number of complaints is 1.The complaint numbers are complaint (b)(4).Device history record (dhr) review: the lot 6001065 was manufactured according to work instruction (wi) version 31 and manufactured in the line 8, on 18-apr-2023 with a total of (b)(4) units.Review of the dhr showed that an non-conformance (nc) 6001065 was found sterilization software upgraded in the lot number 6001065 and therefore the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per (b)(4) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4) event occurred in australia.It was reported that patient faced infusion set leakage event on (b)(6) 2023.The leakage was at the site.The infusion set was inserted in abdomen and was in use for few minutes.No further information available.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701457
Report Number3003442380-2026-99972
Device Sequence Number21374148
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model NumberMMT-943A
Device Lot Number6001065
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown